Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/74920
Type: Artigo de periódico
Title: The Dirac-Hestenes equation for spherical symmetric potentials in the spherical and Cartesian gauges
Author: Da Rocha, R
Rodrigues, WA
Abstract: In this paper, using the apparatus of the Clifford bundle formalism, we show how straightforwardly solve in Minkowski space-time the Dirac-Hestenes equation - which is an appropriate representative in the Clifford bundle of differential forms of the usual Dirac equation - by separation of variables for the case of a potential having spherical symmetry in the Cartesian and spherical gauges. We show that, contrary to what is expected at a first sight, the solution of the Dirac-Hestenes equation in both gauges has exactly the same mathematical difficulty.
Subject: Dirac-Hestenes equation
spherical symmetry
Cartesian and spherical gauges
Country: Singapura
Editor: World Scientific Publ Co Pte Ltd
Citation: International Journal Of Modern Physics A. World Scientific Publ Co Pte Ltd, v. 21, n. 19-20, n. 4071, n. 4082, 2006.
Rights: fechado
Identifier DOI: 10.1142/S0217751X06033106
Date Issue: 2006
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
WOS000240322800009.pdf258.89 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.